# SDR ABXA20130314417

- Difficulty date: March 14, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T144003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 955 LEFT TEE FITTING COMMON TO THE FAILSAFE STAP IS CORRODED.  DRILLED NEW TEE FITTING IAW B767 SRM 51-40-05 TEE FITTING INSTALLED ON DOCUMENT 47008ORD03 STEP 15, ACFT WAS GROUNDED.
